# SDR DALA2016082206138

- Difficulty date: August 21, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 57,390 hours, 44,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD COCKPIT EMERGENCY LIGHTS INOPERATIVE.  ATTEMPTED RELAMP.  R & R BATTERY. OPS NORMAL, OK FOR SERVICE IAW AMM 33-53.
